EconPapers    
Economics at your fingertips  
 

Linear Multistep Methods for Impulsive Differential Equations

X. Liu, M. H. Song and M. Z. Liu
Authors registered in the RePEc Author Service: Xiaoying Liu ()

Discrete Dynamics in Nature and Society, 2012, vol. 2012, 1-14

Abstract:

This paper deals with the convergence and stability of linear multistep methods for impulsive differential equations. Numerical experiments demonstrate that both the mid-point rule and two-step BDF method are of order p = 0 when applied to impulsive differential equations. An improved linear multistep method is proposed. Convergence and stability conditions of the improved methods are given in the paper. Numerical experiments are given in the end to illustrate the conclusion.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2012/652928.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2012/652928.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:652928

DOI: 10.1155/2012/652928

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:652928